Google scholar arxiv informatics ads IJAIS publications are indexed with Google Scholar, NASA ADS, Informatics et. al.

Call for Paper

-

July Edition 2021

International Journal of Applied Information Systems solicits high quality original research papers for the July 2021 Edition of the journal. The last date of research paper submission is June 15, 2021.

Co-regular Total Domination in Graphs

M. H. Muddebihal, Priyanka H. Mandarvadkar in Information Sciences

International Journal of Applied Information Systems
Year of Publication:2020
Publisher: Foundation of Computer Science (FCS), NY, USA
Authors:M. H. Muddebihal, Priyanka H. Mandarvadkar
10.5120/ijais2020451852
Download full text
  1. M H Muddebihal and Priyanka H Mandarvadkar. Co-regular Total Domination in Graphs. International Journal of Applied Information Systems 12(28):16-19, April 2020. URL, DOI BibTeX

    @article{10.5120/ijais2020451852,
    	author = "M. H. Muddebihal and Priyanka H. Mandarvadkar",
    	title = "Co-regular Total Domination in Graphs",
    	journal = "International Journal of Applied Information Systems",
    	issue_date = "April 2020",
    	volume = 12,
    	number = 28,
    	month = "April",
    	year = 2020,
    	issn = "2249-0868",
    	pages = "16-19",
    	url = "http://www.ijais.org/archives/volume12/number28/1081-2020451852",
    	doi = "10.5120/ijais2020451852",
    	publisher = "Foundation of Computer Science (FCS), NY, USA",
    	address = "New York, USA"
    }
    

Abstract

A total dominating set D of a graph G=(V,E) is a coregular total dominating set if the induced subgraph is regular. The coregular total domination number γcrt (G) of G is the minimum cardinality of a coregular total dominating set. In this paper, we study its exact values for some standard graphs and many bounds on γcrt (G) were obtained. Its relation with other different domination parameter investigated.

Reference

  1. Araya Chaemchan, The edge domination number of connected graphs, Australasian journal of Combinatorics,Vol.48,185-189.
  2. E.J. Cockayne , P.A Dreyer, Jr.S.M. Hedetniemi and S.T Hedetniemi, Roman domination in graphs, Discrete Maths Vol-278,2004,11-22.
  3. G.S.Domke J.H.Hattingh, S.T.Hedetniemi, R.C.Laskar and L.R.Markus, Restrained domination in graphs Discrete Mathematics Vol-203,1999, 61-69.
  4. F.Harary, Graph Theory, Addison-wesly Reading Mass 1969.
  5. F.Harary and T.W Haynes, Double domination in graphs , Ars, Combin Vol-55, 2000,201-213.
  6. T.W. Haynes, S.T.Hedetniemi and P.J.Slater, Fundamentals of domination in graphs, Marcel Dekker, Inc, Newyork, 1998.
  7. T.W. Haynes, S.T. Hedetniemi and P.J.Slater(Eds), Domination in Graphs : Advanced Topics , Marcecl , Newyark , 1999.
  8. V.R Kulli, Theory of domination in graphs ,Vishwa International publications, 2010.
  9. M.H.Muddebihal and priyanka. H. Mandarvadkar ,Coregular split domination in graphs JES,Vol-10 2019,259-264.
  10. M.H.Muddebihal and priyanka H.Mandarvadkar Coregular restrained domination in graphs CEJ, Vol-11, 2020, 236-241.

Keywords

Graph, Domination number, Coregular total domination number